# SDR IPXA13579131

- Difficulty date: June 18, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 28,721 hours, 20,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103074
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1S4,  AFT CARGO FRAME AT BS 1580 S26L UPPER STRUCTURE DENTED.  ACCOMPLISHED FRAME REPAIR IAW SRM 53-00-07, RT REPAIR 5, DETAIL I.
